Spanning homogeneous vector bundles.

Dennis M. Snow

Commentarii mathematici Helvetici (1989)

  • Volume: 64, Issue: 3, page 395-400
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Snow, Dennis M.. "Spanning homogeneous vector bundles.." Commentarii mathematici Helvetici 64.3 (1989): 395-400. <>.

author = {Snow, Dennis M.},
journal = {Commentarii mathematici Helvetici},
keywords = {spanning homogeneous vector bundles; complex Lie group; induced G-module},
number = {3},
pages = {395-400},
title = {Spanning homogeneous vector bundles.},
url = {},
volume = {64},
year = {1989},

AU - Snow, Dennis M.
TI - Spanning homogeneous vector bundles.
JO - Commentarii mathematici Helvetici
PY - 1989
VL - 64
IS - 3
SP - 395
EP - 400
KW - spanning homogeneous vector bundles; complex Lie group; induced G-module
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.